Phen and Epilipsy
Results 1 to 7 of 7
  1. #7
    Bronze Phenster DCLEO4LIFE's Avatar
    Join Date
    Jul 2008
    Posts
    24

    Default

    I'm going to call a few others, my doc for epilipsy said he would give me a prescription, my obgyn says he won't even recommend it because of all the malpractice suits and he won't even talk about it...The bottom line is I'm worried about the drug interaction but I would hope my epilipsy doctor would look into that but you never know...He hasn't called it in yet but it usually takes him a couple days but once called in I am also going to ask the pharm and get their opinion...The worst part is on top of the epilipsy I have only ONE kidney so I have to be very careful....

  2. Advertising
    advertising
     

  3. #6
    Silver Phenster fatbabygirl28's Avatar
    Join Date
    Jun 2008
    Location
    I live near St. Louis, MO.
    Posts
    209

    Default

    Quote Originally Posted by DCLEO4LIFE View Post
    That is what I will do, I know I have to be careful with anything I take with the phenobarbital, hopefully it will work out...The DOC says I cannot drink on the phenobarbital but I seem to of mastered that one with no problems so maybe the phen will be the same way...LOL...
    oh be super super careful.... i'm scared for you!! I would suggest you talk to all of them, doc, ob, and pharm, if you get differing opinions, call other docs and ask them. even if you are not a patient. call other pharms and ask... do your research before you go messing around with that... Good luck.
    Get thin and God Bless! Gina


    I swear I'm trapped in that body somewhere!

    07/01 - 225 (first day on phen)
    07/05 - 219 (yeah!)
    07/14 - 215.5 (so close to 10 I can taste it!!)




  4. #5
    Bronze Phenster DCLEO4LIFE's Avatar
    Join Date
    Jul 2008
    Posts
    24

    Default

    That is what I will do, I know I have to be careful with anything I take with the phenobarbital, hopefully it will work out...The DOC says I cannot drink on the phenobarbital but I seem to of mastered that one with no problems so maybe the phen will be the same way...LOL...

  5. #4
    Phen Newbie JoJoBeans's Avatar
    Join Date
    Jul 2008
    Location
    California
    Posts
    10

    Default

    Quote Originally Posted by DCLEO4LIFE View Post
    Just wondering if anybody has any experience with taking phen if you have epilipsy...I'm on phenobarbtial and I'm worried about taking the phen...Haven't started taking the phen yet but was wondering if anybody could give me any advise!!!
    Hi! You can always call the pharmacy in which you would pick it up at and ask the pharmacaist what type (if any) interactions there are. They are medically trained on drug interactions. From what it sounds like, your obgyn proscribed it? I would def look into it before i took it if it was me. No amount of weight loss in the world is worth sabatoging your health....

    Hope that helps! Good luck to you!

  6. #3
    Bronze Phenster DCLEO4LIFE's Avatar
    Join Date
    Jul 2008
    Posts
    24

    Default

    That is what I thought but when I talked to my OGBYN he of course wouldn't give me anything and said talk to my epilipsy doctor so I talked to my epilipsy doctor and he said he would just ge the drug name and dosage from my obgyn.. So I gave the information to my epilipsy doctor now I'm wondering if he checked into it because I take 6 phonebarbital a day..He is suppose to call it into the pharmacy but I haven't heard from them yet so maybe he didn't do it, I was just wondering if anybody out there took the phen and phenobarbital together...Thanks so much!!!

  7. #2
    Gold Phenster stilltryin08's Avatar
    Join Date
    Apr 2008
    Location
    BFE
    Posts
    913

    Default

    Here is what I found and this is in NO way to be construed as medical advice
    Available information reveals the potential for a significant interaction between these medications in some patients. The interaction may require heightened awareness for side effects, a change in the dosing of one or both medications, or the selection of an alternative medication(s). Your healthcare provider may already be aware of this issue, and included this information in your management plan. Contact your healthcare provider for additional information pertaining to your specific situation.
    Did your DR prescribe both meds to you? Or did two different Dr's prescribe them? Did you buy the phen online? I would suggest if your DR gave you the phen that you call their office and ask about this specifically because the phenobarbitol is a seditive type drug while the phen is an amphetimine (stimulant). I would think, personally, that it wouldnt be wise to take the two together.
    7lbs to goal
    "Girls are like phones. We love to be held, talked too but if you press the wrong button you'll be disconnected!"~anonymous

  8. #1
    Bronze Phenster DCLEO4LIFE's Avatar
    Join Date
    Jul 2008
    Posts
    24

    Talking Phen and Epilipsy

    Just wondering if anybody has any experience with taking phen if you have epilipsy...I'm on phenobarbtial and I'm worried about taking the phen...Haven't started taking the phen yet but was wondering if anybody could give me any advise!!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •